MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. AUTOMATED ENDOSCOPE LEAK TESTER

OLYMPUS MEDICAL SYSTEMS CORP. AUTOMATED ENDOSCOPE LEAK TESTER
Model Number ALT-PRO
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to the olympus employee there is a patient infection following the use of an unknown scope.The customer states the automated endoscope leak tester did not detect a leak on the scope used with the patient.A request for additional information is in progress.

Brand Name
AUTOMATED ENDOSCOPE LEAK TESTER
Common Device Name
AUTOMATED ENDOSCOPE LEAK TESTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12562285
Report Number2951238-2021-00423
Device Sequence Number924142
Product Code PCV
UDI-Device Identifier04953170351761
UDI-Public04953170351761
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2021
Report Date (Section F) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALT-PRO
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/02/2021
Event Location Hospital
Date Report to Manufacturer09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;